Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
gloorb

Out of birth control, breaking out?!

(I didn't know where to post this)

I read before that when some would change birth controls or go off birth control, they would breka out or gain weight. I'm not as concerned about the weight gain. When I started with accutane, my doctor/dermatologist gave me birth control to take with it. She said birth control is only effective for acne if you take it for a year. I've only taken 'the pill' for three months and then I ran out. My mom did not pick it up when she went to get my perscription, nor did I tell her. I'm not sexually active so I don't really even need the birth control, but my cheeks have been more broken out than usual lately (although accutane IS unpredictable so that could be it). I was just wondering if people thought that going off of birth control would break out my skin?

Share this post


Link to post
Share on other sites

If your acne is hormonal, the lack of birth control could be the culprit. Although coupled with the fact you're on Accutane, that could be a variable as well. It's hard to say.

Share this post


Link to post
Share on other sites

It might be, when I came off birth control my skin got really congested, but this was also the time I began smoking strong tobacco so It could of been smokers acne.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×